# SDR AALA202402227939

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 37,006 hours, 15,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. RELAMPED OVERWING FORWARD LIGHT. PER AMM 33-51-04-960-801, OPERATIONAL CHECK GOOD.
